# SDR CA130823003

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT THE LT ENGINE EXPERIENCED UNCOMMANDED AUTO FEATHER SHORTLY AFTER TAKEOFF.  CREW PERFORMED IFSD AND SECURED THE ENGINE AND LANDED THE ACFT WITHOUT FURTHER INCIDENT.  BOTH AFU WERE REPLACED.
